Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

On birth control and my period is super late!

I'm on the nuva ring and I took it out on the 12th and it's now officially 12 days late, I've taken numerous pregnancy tests that all came out negative, I went to the Dr. and had to put up a frickin fight to get a hcg level test done just in case. I've had 1 ectopic and 3 miscarraiges so I just wanted to be absolutely sure I wasn't pregnant, and I'm definitely not! Well what the heck?!?!?!!?! I've never ever done this unless I was pregnant, always a regular 28-30 day cycle girl from 15 on. I'm dealing with the same stresses I've always dealt with, dh gone all the time for training, getting ready to deploy, finances, upkeep of the house etc. Any other ideas ladies? This is really starting to tick me off! LOL I never thought I WANT my period so badly!

Oh and I'm definitely having some crazy a** mood swings and cramping like I'm on the verge of starting but I'm not.

 
marine_wife0520

Asked by marine_wife0520 at 10:59 AM on Jun. 24, 2010 in Just for Fun

Level 17 (3,548 Credits)
This question is closed.
Answers (4)
  • It really sounds like your hormones are all messed up. Did the doc do any bloodwork to look at your hormone levels? Thyroid issues can create the symptoms you've described and problems w/your thyroid can show up at any time of life & sometimes w/o any known cause. If you have PCOS, that can mess with your hormones, too. And if you've been using birth control for a long time, sometimes that can mess with your hormones. If your period doesn't show up soon, I would go back to the doctor and start asking more questions.
    mom2aspclboy

    Answer by mom2aspclboy at 11:09 AM on Jun. 24, 2010

  • no you aren't crazy. Your body is just readjusting to the lack of BC coming into your system. It's common when you switch BC or start an new one for your body to react to the changes in the hormones. It may take a while for your bodies system to return to normal.

    When I was on the patch, I missed my period completely for a month and a half... but it came back with a vengeance, because I had it for 2 months straight following that.
    xxhazeldovexx

    Answer by xxhazeldovexx at 11:07 AM on Jun. 24, 2010

  • I thought that the Nuva ring screws up your period just like the pill does? I could be wrong but maybe read up on the side effects of it?
    leslie_zoe2010

    Answer by leslie_zoe2010 at 11:08 AM on Jun. 24, 2010

  • Well this is my 4th month on it and I have a 7 month old, could my hormones still be out of whack from having him?
    marine_wife0520

    Comment by marine_wife0520 (original poster) at 1:41 PM on Jun. 24, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN